Your shopping cart is empty!
Product Compare (0)
General Information on Azep Nasal SprayFast acting nasal spray for hayfever relief. 12 hour relief.T..
General InformationChemists Own Loratadine, Loratadine 10mg Non-Drowsy AntihistamineDirectionsOne Ta..
When your child has a cold, rest really is the best medicine. Children€™s Paedamin Decongestant and ..
Claratyne Children's chewable tablets provide rapid 24 hour, non-drowsy relief from Hayfever & aller..
Non-drowzy antihistamine for 1 - 12 yearsRapid 24 hour relief of:* Sneezing* Runny nose* Watery, Itc..
GeneralNon-drowsy AntihistamineSYRUP - Rapid 24 hour relief from the symptoms of hayfever and allerg..
GeneralClaratyne Hayfever & Allergy Relief. 1-12 YEARS Peach Flavoured. Non-drowsy antihistamine ..
Claratyne Hayfever and Allergy relief tablets are non-drowsy and gives you rapid 24 hour relief from..
Non-drowsy, antihistamineHayfever and allergy relief30 TabletsIndicationsClaratyne Tablets provide R..
General InformationNon-drowsy, antihistamineHayfever and allergy relief60 TABLETS-RAPID 24 hour reli..
- Hayfever and allergy relief. - Non drowsy antihistamine. - Rapid 24 hour relief.INGREDIENTS:Each t..
Relief from the symptoms of hay fever allergies.Active Ingredients:Each tablet contains: Fexofenadin..
Cetirizine is indicated for the treatment of seasonal, perennial allergic rhinitis, and chronic idio..
- Fast Acting - 24-Hour Relief - Non-Drowsy - One tablet a day - Sucrose Free - Gluten Free - Lactos..
Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives.With just..
Trust for Kids Decongestant & Antihistamine has been specifically formulated for the relief of runny..
Fast, non drowsy relief of the symptoms of hayfever allergies and itchy skin rash or hives. With jus..
General InformationXergic 180mg is a once a day tablet for the relief from hayfever allergy and itch..